Publications 2021

Allamigeon, X. ; Benchimol, P. ; Gaubert, S. and M. Joswig: What tropical geometry tells us about the complexity of linear programming
In: SIAM review, 63 (2021) 1, p. 123-164
DOI: 10.1137/20M1380211

Anders, J. ; Petruschke, H. ; Jehmlich, N. ; Haange, S.-B. ; von Bergen, M. and P. F. Stadler: Direct mapping of Peptide-to-Spectra-Matches to genome information facilitates qualifying proteomics information
In: BMC bioinformatics, Vol. not yet known, pp. not yet known
DOI: 10.21203/ LINK:
Journal Open Access

Banisch, S. and E. Olbrich: An argument communication model of polarization and ideological alignment
In: The journal of artificial societies and social simulation, 24 (2021) 1, 1
DOI: 10.18564/jasss.4434 ARXIV:
Journal Open Access

Bedulina, D. ; Drozdova, P. ; Gurkov, A. ; von Bergen, M. ; Stadler, P. F. ; Luckenbach, T. ; Timofeyev, M. and S. Kalkhof: Proteomics reveals sex-specific heat shock response of Baikal amphipod Eulimnogammarus cyaneus
In: The science of the total environment : an international journal for scientific research into the environment and its relationship with man, 763 (2021), 143008
DOI: 10.1016/j.scitotenv.2020.143008

Bella, P. and M. Schäffner: Local boundedness and Harnack inequality for solutions of linear nonuniformly elliptic equations
In: Communications on pure and applied mathematics, 74 (2021) 3, p. 453-477
DOI: 10.1002/cpa.21876 ARXIV:
Journal Open Access

Benner, P. ; Khoromskaia, V. ; Khoromskij, B. N. ; Kweyu, C. and M. Stein: Regularization of Poisson-Boltzmann type equations with singular source terms using the range-separated tensor format
In: SIAM journal on scientific computing, 43 (2021) 1, p. A415-A445
MIS-Preprint: 12/2019 DOI: 10.1137/19M1281435 ARXIV:
Repository Open Access

Bladt, M. ; Mider, M. and M. Sørensen: Corrigendum to ''Simple simulation of diffusion bridges with application to likelihood inference for diffusions''
In: Bernoulli, 27 (2021) 1, p. 218-220
DOI: 10.3150/20-BEJ1234
Repository Open Access

Brodmann, M. and P. Schenzel: Families of blowups of the real affine plane : classification, isotopies and visualizations
In: Journal of symbolic computation, 104 (2021), p. 874-898
MIS-Preprint: 94/2018 DOI: 10.1016/j.jsc.2020.10.004 ARXIV:
Repository Open Access

Brysiewicz, T. ; Rodriguez, J. I. ; Sottile, F. and T. Yahl: Solving decomposable sparse systems
In: Numerical algorithms, Vol. not yet known, pp. not yet known
DOI: 10.1007/s11075-020-01045-x ARXIV: CODE:
Repository Open Access

Castillo, F. and J. A. Samper: Finiteness theorems for matroid complexes with prescribed topology
In: European journal of combinatorics, 92 (2021), 103239
DOI: 10.1016/j.ejc.2020.103239 ARXIV:
Repository Open Access

Celik, T. O. ; Jamneshan, A. ; Montúfar, G. ; Sturmfels, B. and L. Venturello: Wasserstein distance to independence models
In: Journal of symbolic computation, 104 (2021), p. 855-873
DOI: 10.1016/j.jsc.2020.10.005 ARXIV:
Repository Open Access

Chen, B. and S.-M. Fei: Average coherence with respect to complementary measurements
In: Communications in theoretical physics, 73 (2021) 1, 015103
DOI: 10.1088/1572-9494/abc7b3 ARXIV:
Repository Open Access

Chen, B. and S.-M. Fei: Complementary measurement-induced quantum uncertainty based on metric adjusted skew information
In: International journal of quantum information, Vol. not yet known, pp. not yet known
DOI: 10.1142/S0219749921500015

Chen, J. ; Vemulapalli, S. and L. Zhang: Computing unit groups of curves
In: Journal of symbolic computation, 104 (2021), p. 236-255
MIS-Preprint: 62/2018 DOI: 10.1016/j.jsc.2020.05.002 ARXIV:
Repository Open Access

Cid-Ruiz, Y.: Mixed multiplicities and projective degrees of rational maps
In: Journal of algebra, 566 (2021), p. 136-162
MIS-Preprint: 3/2020 DOI: 10.1016/j.jalgebra.2020.08.037 ARXIV:
Repository Open Access

Cid-Ruiz, Y.: Noetherian operators, primary submodules and symbolic powers
In: Collectanea mathematica, 72 (2021) 1, p. 175-202
MIS-Preprint: 89/2019 DOI: 10.1007/s13348-020-00285-3 ARXIV:
Repository Open Access

Cid-Ruiz, Y. ; Homs, R. and B. Sturmfels: Primary ideals and their differential equations
In: Foundations of computational mathematics, Vol. not yet known, pp. not yet known
DOI: 10.1007/s10208-020-09485-6 ARXIV: CODE:
Repository Open Access

Dey, P.: Definite determinantal representations via orthostochastic matrices
In: Journal of symbolic computation, 104 (2021), p. 15-37
DOI: 10.1016/j.jsc.2020.04.005 ARXIV:
Repository Open Access

Doncheva, N. T. ; Palasca, O. ; Yarani, R. ; Litman, T. ; Anthon, C. ; Groenen, M. A. M. ; Stadler, P. F. ; Pociot, F. ; Jensen, L. J. and J. Gorodkin: Human pathways in animal models : possibilities and limitations
In: Nucleic acids research, Vol. not yet known, pp. not yet known
DOI: 10.1093/nar/gkab012
Journal Open Access

Duarte, E. ; Marigliano, O. and B. Sturmfels: Discrete statistical models with rational maximum likelihood estimator
In: Bernoulli, 27 (2021) 1, p. 135-154
MIS-Preprint: 29/2019 DOI: 10.3150/20-BEJ1231 ARXIV:
Repository Open Access

Ender, A. ; Etzel, M. ; Hammer, S. ; Findeiß, S. ; Stadler, P. F. and M. Mörl: Ligand-dependent tRNA processing by a rationally designed RNase P riboswitch
In: Nucleic acids research, 49 (2021) 3, p. 1784-1800
DOI: 10.1093/nar/gkaa1282 LINK:
Journal Open Access

Farnik, L. ; Galuppi, F. ; Sodomaco, L. and W. Trok: On the unique unexpected quartic in \(\mathbb{P}^2\)
In: Journal of algebraic combinatorics, 53 (2021) 1, p. 131-146
DOI: 10.1007/s10801-019-00922-6 ARXIV:
Journal Open Access

Fehrman, B. J. and B. Gess: Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise
In: Journal de mathématiques pures et appliquées, Vol. not yet known, pp. not yet known
DOI: 10.1016/j.matpur.2021.01.004 ARXIV:
Repository Open Access

Fritz, T.: A generalization of Strassen's Positivstellensatz
In: Communications in algebra, 49 (2021) 2, p. 482-499
MIS-Preprint: 86/2018 DOI: 10.1080/00927872.2020.1803344 ARXIV:
Repository Open Access

Geiß, D. ; Kostyuk, I. ; Lilow, R. and M. Bartelmann: Resummed kinetic field theory : a model of coupled baryonic and dark matter
In: Journal of cosmology and astroparticle physics, 2021 (2021) 1, 046
DOI: 10.1088/1475-7516/2021/01/046 ARXIV:
Repository Open Access

Gess, B.: Optimal regularity for the porous medium equation
In: Journal of the European Mathematical Society, 23 (2021) 2, p. 425-465
DOI: 10.4171/JEMS/1014 ARXIV:
Repository Open Access

Guerra, C. ; Delgado-Baquerizo, M. ; Duarte, E. ; Marigliano, O. ; Görgen, C. ; Maestre, F. T. and N. Eisenhauer: Global projections of the soil microbiome in the Anthropocene
In: Global ecology and biogeography, Vol. not yet known, pp. not yet known
DOI: 10.1111/geb.13273 CODE:
Journal Open Access

Gärtner, F. ; Kühnl, F. ; Seemann, C. R. ; Siederdissen, C. H. and P. F. Stadler: Superbubbles as an empirical characteristic of directed networks
In: Network science, 9 (2021) 1, p. 49-58
DOI: 10.1017/nws.2020.32 ARXIV:
Repository Open Access

Görlach, P. ; Ren, Y. and J. Sommars: Detecting tropical defects of polynomial equations
In: Journal of algebraic combinatorics, 53 (2021) 1, p. 31-47
DOI: 10.1007/s10801-019-00916-4 ARXIV: CODE:
Journal Open Access

Heaton, A. and I. Shankar: An SOS counterexample to an inequality of symmetric functions
In: Journal of pure and applied algebra, 225 (2021) 8, 106656
MIS-Preprint: 86/2019 DOI: 10.1016/j.jpaa.2020.106656 ARXIV: CODE:
Repository Open Access

Heidel, G. ; Khoromskaia, V. ; Khoromskij, B. N. and V. Schulz: Tensor product method for fast solution of optimal control problems with fractional multidimensional Laplacian in constraints
In: Journal of computational physics, 424 (2021), 109865
MIS-Preprint: 81/2018 DOI: 10.1016/ ARXIV:
Repository Open Access

Hirsch, J. and M. Schäffner: Growth conditions and regularity, an optimal local boundedness result
In: Communications in contemporary mathematics, 23 (2021) 3, 2050029
DOI: 10.1142/S0219199720500297 ARXIV:
Repository Open Access

Hollands, S. and V. Toomani: On the radiation gauge for spin-1 perturbations in Kerr-Newman spacetime
In: Classical and quantum gravity, 38 (2021) 2, 025013
DOI: 10.1088/1361-6382/abc36f ARXIV:
Journal Open Access

Jiang, Y. and W. Han: Singularities and genus of the \({k}\)-ellipse
In: Journal of symbolic computation, 104 (2021), p. 343-355
DOI: 10.1016/j.jsc.2020.06.009 ARXIV:
Repository Open Access

Josien, M. and C. Raithel: Quantitative homogenization for the case of an interface between two heterogeneous media
In: SIAM journal on mathematical analysis, 53 (2021) 1, p. 813-854
MIS-Preprint: 5/2020 DOI: 10.1137/20M1311983 ARXIV:
Repository Open Access

Kališnik Verovšek, S. and D. Lešnik: Symmetric polynomials in upper-bound semirings
In: Journal of symbolic computation, 103 (2021), p. 280-299
MIS-Preprint: 12/2018 DOI: 10.1016/j.jsc.2020.02.001 ARXIV:
Repository Open Access

Kohn, K. and J. Mathews: Isotropic and coisotropic subvarieties of Grassmannians
In: Advances in mathematics, 377 (2021), 107492
DOI: 10.1016/j.aim.2020.107492 ARXIV:
Repository Open Access

Kulkarni, A. and A. Lerario: \(p\)-adic integral geometry
In: SIAM journal on applied algebra and geometry, 5 (2021) 1, p. 28-59
MIS-Preprint: 84/2019 DOI: 10.1137/19M1284737 ARXIV:
Repository Open Access

Lorenz, R. and P. F. Stadler: RNA secondary structures with limited base pair span : exact backtracking and an application
In: Genes, 12 (2021) 1, 14
DOI: 10.3390/genes12010014
Journal Open Access

Michałek, M. ; Monin, L. and J. Wiśniewski: Maximum likelihood degree, complete quadrics and \({\mathbb C}^*\)-action
In: SIAM journal on applied algebra and geometry, 5 (2021) 1, p. 60-85
DOI: 10.1137/20M1335960 ARXIV: CODE:
Repository Open Access

Miura, T. and F. Otto: Sharp boundary \(\varepsilon\)-regularity of optimal transport maps
In: Advances in mathematics, 381 (2021), 107603
DOI: 10.1016/j.aim.2021.107603 ARXIV:
Repository Open Access

Morrison, R. and A. K. Tewari: Convex lattice polygons with all lattice points visible
In: Discrete mathematics, 344 (2021) 1, 112161
MIS-Preprint: 55/2020 DOI: 10.1016/j.disc.2020.112161 ARXIV:
Repository Open Access

Möller, M. ; Ulirsch, M. and A. Werner: Realizability of tropical canonical divisors
In: Journal of the European Mathematical Society, 23 (2021) 1, p. 185-217
DOI: 10.4171/JEMS/1009 ARXIV:
Repository Open Access

Neuß, M.: Well-posedness of SVI solutions to singular-degenerate stochastic porous media equations arising in self-organised criticality
In: Stochastics and dynamics, Vol. not yet known, pp. not yet known
DOI: 10.1142/S0219493721500295 ARXIV:
Repository Open Access

Salahshour, M.: Freedom to choose between public resources promotes cooperation
In: PLoS computational biology, Vol. not yet known, pp. not yet known
DOI: 10.1371/journal.pcbi.1008703 CODE:
Journal Open Access

Samal, A. ; Pharasi, H. K. ; Ramaia, S. J. ; Kannan, H. ; Saucan, E. ; Jost, J. and A. Chakraborti: Network geometry and market instability
In: Royal Society Open Science, 8 (2021) 2, 201734
MIS-Preprint: 95/2020 DOI: 10.1098/rsos.201734 ARXIV:
Journal Open Access

Sattelberger, A.-L.: Topological computation of Stokes matrices of some weighted projective lines
In: Manuscripta mathematica, 164 (2021) 3/4, p. 327-347
DOI: 10.1007/s00229-020-01193-3
Journal Open Access

Schaller, D. ; Geiß, M. ; Stadler, P. F. and M. Hellmuth: Complete characterization of incorrect orthology assignments in best match graphs
In: Journal of mathematical biology, 82 (2021) 3, 20
DOI: 10.1007/s00285-021-01564-8 ARXIV:
Journal Open Access

Schaller, D. ; Stadler, P. F. and M. Hellmuth: Complexity of modification problems for best match graphs
In: Theoretical computer science, Vol. not yet known, pp. not yet known
DOI: 10.1016/j.tcs.2021.02.037 ARXIV:
Repository Open Access

Shaposhnikov, A.: A note on Lusin-type approximation of Sobolev functions on Gaussian spaces
In: Journal of functional analysis, 280 (2021) 6, 108917
DOI: 10.1016/j.jfa.2020.108917 ARXIV:
Repository Open Access

Stegemeyer, M. and K. Hüper: Endpoint geodesics on the set of positive definite real matrices
In: CONTROLO 2020 : proceedings of the 14th APCA international conference on automatic control and soft computing, July 1-3, 2020, Braganca, Portugal / J. A. Gonçalves... (eds.)
Cham : Springer, 2021. - P. 435-444
(Lecture notes in electrical engineering ; 695)
DOI: 10.1007/978-3-030-58653-9_42

Sun, L. ; Xu, L. ; Wang, J. ; Li, M. ; Shen, S.-Q. ; Li, L. and S.-M. Fei: Tight upper bound on the quantum value of Svetlichny operators under local filtering and hidden genuine nonlocality
In: Frontiers of physics, 16 (2021) 3, 31501
DOI: 10.1007/s11467-020-1015-z ARXIV:
Repository Open Access

Sun, L. and J. Zhu: Global existence and convergence of a flow to Kazdan-Warner equation with non-negative prescribed function
In: Calculus of variations and partial differential equations, 60 (2021) 1, 42
MIS-Preprint: 61/2020 DOI: 10.1007/s00526-020-01873-8 ARXIV:
Journal Open Access

Wu, Z. ; Zhang, L. ; Fei, S.-M. and X. Li-Jost: Average skew information-based coherence and its typicality for random quantum states
In: Journal of physics / A, 54 (2021) 1, 015302
MIS-Preprint: 99/2019 DOI: 10.1088/1751-8121/abcab7
Repository Open Access

Xu, W. ; Zheng, Z.-J. ; Zhu, C.-J. and S.-M. Fei: Measure and detection of genuine multipartite entanglement for n-partite systems
In: The European physical journal : plus, 136 (2021) 1, 5
DOI: 10.1140/epjp/s13360-020-01036-w LINK:
Repository Open Access

07.03.2021, 04:17